Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Blisters on the bottom and toes of left foot, leave a callus scab, keep recurring. What to do about it ?

Hello! I have these blisters on the bottom and my toes of my left foot only. The ones on the bottom hurt when I walk on my foot. The blisters are there for a few days and then they leave like a callus like scab and then they go away. but they keep coming back. I thought it was because I wasn t getting my feet dry enough after I bathe. But I have been making sure they are completely dry. Then I thought maybe it was because of dry skin , so I was putting lotion on my feet. I still have the blisters. What could it be and what can I do about it.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having bullous dermatosis.

There are may bullous dermatoses.

Thorough medical history, Complete clinical examinations and blood investigations are needed.

To come to some conclusion , you consult dermatologist.

He will diagnose the condition and will give perfect treatment.

You will be alright.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor